Global  

'Benadryl Challenge' on TikTok can cause 'serious problems,' the FDA warns

USATODAY.com Friday, 25 September 2020
The FDA said Thursday that "serious problems" for teens could occur if high doses of the allergy medication Benadryl are ingested.
0
shares
ShareTweetSavePostSend
 
Video Credit: CBS 2 New York - Published
News video: FDA Issues Benadryl Warning, Investigating Reports Of Teen Injuries And Deaths Linked To TikTok Challenge

FDA Issues Benadryl Warning, Investigating Reports Of Teen Injuries And Deaths Linked To TikTok Challenge 00:35

The U.S. Food and Drug Administration issued a warning Thursday over “serious problems with high doses” of the over-the-counter allergy medication Benadryl.

You Might Like


Related videos from verified sources

FDA faults quality control at Eli Lilly plant [Video]

FDA faults quality control at Eli Lilly plant

U.S. drug inspectors uncovered serious quality control problems at an Eli Lilly pharmaceutical plant that is ramping up to manufacture one of two promising COVID-19 drugs touted by President Trump as..

Credit: Reuters Studio     Duration: 01:36Published
FDA Looking Into TikTok 'Benadryl Challenge' [Video]

FDA Looking Into TikTok 'Benadryl Challenge'

The FDA is warning about a "Benadryl Challenge" on TikTok

Credit: WJZ Baltimore     Duration: 00:22Published
FDA Asks TikTok To Remove All Videos Of Dangerous 'Benadryl Challenge' [Video]

FDA Asks TikTok To Remove All Videos Of Dangerous 'Benadryl Challenge'

The FDA has issued a warning about the "Benadryl Challenge" seen on TikTok.

Credit: WBZ CBS Boston     Duration: 00:22Published